# SDR SWAA2023031396039

- Difficulty date: January 27, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANS. ANGLE HAS CORROSION (EXFOLIATION) STA. 500A-500I<[01] REMOVED RH TRANSITION ANGLE FROM STATION 500A-500I FOR REPLACEMENT PER SRM 51-40-02;[02] DRILLED UP AND COUNTERSUNK NEW ANGLE PER SRM 51-40-05.;[03] REMOVED AND REPLACED ANGLE PER SRM 51-40-02.;[04] C/W INSPECTION.
